Multiplicity Results for Operator Systems via Fixed Point Index
- 23 Downloads
We establish existence, localization and multiplicity results of positive solutions for general operator systems in ordered Banach spaces. Our main tool is the fixed point index in cones which we compute in suitable relatively open sets. In this context, each component of the fixed point operator can satisfy either the expansion condition or the compression condition. If some component of the operator is expansive, then we obtain multiplicity results. As an application, new results concerning systems of Hammerstein equations and systems of \(\phi \)-Laplace equations are deduced.
KeywordsFixed point index positive solution operator equation Hammerstein systems \(\phi \)-Laplace equations
Mathematics Subject Classification34B15 34B18 47H10 47H11
Jorge Rodríguez-López was financially supported by Xunta de Galicia Scholarship ED481A-2017/178. The authors thank the referee for the careful reading of the manuscript and the suggested improvement.
- 9.Herlea, D.-R., O’Regan, D., Precup, R.: Harnack type inequalities and multiple solutions in cones of nonlinear problems (submitted)Google Scholar
- 15.Precup, R.: Componentwise compression-expansion conditions for systems of nonlinear operator equations and applications. In: Mathematical Models in Engineering, Biology and Medicine. AIP Conf. Proc., vol. 1124, Amer. Inst. Phys., Melville, NY, pp. 284–293 (2009)Google Scholar